# SDR DALA2023052504160

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3116, CORROSION FRAME 29 STRAP BTW STR 40RH TO STR 42RH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRAP LOC. FR29 BTW STR 40RH TO STR 42RH IN FWD CARGO COMPARTMENT, ASPER SRM A319 51-72-11 AND DWG: D53233211. (LP 2782364)
